# SDR SWAA2023110703889

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FROM STA 348 TO 358 LBL 64 WL 208.1; SEE DOT # 036<[01] LOWER SILL INNER CHORD WAS REPLACED ON ( TTG8Q00NLVSX );[02] VERIFIED CHORD REPLACED ON TTG8Q00NLVSX
